# SDR SWAA2024121057992

- Difficulty date: November 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2024-701470<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING: 147A7500 SHEET: 19 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING: 147A7500 SHEET: 19 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING: 147A7500 SHEET: 19 REV:- SEE INDIVIDUAL SIGN OFF BELOW.
